# SDR SIMA20120308001

- Difficulty date: March 8, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N725AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145312
- Aircraft time: 25,698 hours, 22,748 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12037784003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE LEFT COCKPIT FRAME 10 IS CRACKED BENEATH THE DV WINDOW.  REMOVED AND REPLACED FRAME 10 O/B SEGMENT IAW SRM 51-40-02.  THE AIRCRAFT WAS RETUERNED TO SERVICE.
